Mohammad Mobarak Hossain

Assistant Professor
Department of Mathematics
Faculty of Science, Engineering & Technology

Academic Qualifications:

  • Ph.D. in Mathematics (Ongoing)
  • M.Phill. in Mathematics
  • M.Sc. in Mathematics
  • B.Sc. (Honours) in Mathematics

 

 

Teaching & Research Interest:
Calculus Differential Equation Advanced Numerical Analysis Geometry Vector Analysis Complex Analysis Mathematical Method Business Mathematics Linear Algebra Fluid Dynamics Heat and Mass Tr

Achievements & Awards:

Research & Publications :

  1. Mohammad Mobarak Hossain, Harun-Or-Rashid and Md. Abu Naim Sheikh: “Abundant Exact Travelling Solutions of the (2+1) Dimensional Couple Broer-Kaup Equation.” Journal for Foundation and Application of Physics, Vol.3. No.1 (2016). ISSN 2394-3688.
  2. Mohammad Mobarak Hossain, Harun-Or-Rashid and Md. Abu Naim Sheikh: “Topological Soliton, Singular Soliton and Other Exact Travelling wave solution for Burger-Hexley Equation”. Asian Journal of Mathematics and Computer Research. Vol-6. Issue-4, PP312-331(2015).
  3. Mohammad Mobarak Hossain, Harun-Or-Rashid and Md. Abu Naim Sheikh: “Graphical Interpretation of Bell shape Soliton Cuspon Type Soliton, Periodic and Singular Kinle Solution for ZK-BBM Equation”, Journal of Hamdard University Bangladesh, Vol-2, No-2, PP71-80, 2015
  4. Harun-Or-Rashid, Md. Hafiz Uddin, Mohammad Mobarak Hossain, Md. Hafizur Rahman. “Exact Travelling Solutions to Vakhnenko-Parkes Equation”, International Journal of Software and Hardware Research in Engineering. Vol-2. Issue-5(May 2014). ISSN No: 2347-4890.
  5. Harun-Or-Rashid, Md. Nur Alam, Mohammad Mobarak Hossin, et al. “Exact Travelling Wave Solutions for the (2+1) Dimensional ZK-BBM Equation by Exp()-Expression Method.” Global Journal of Science Frontier Research (A) Physics and Space Science. Vol-14, Issue-2, Version 1.0(2014) PP-1-5.
  6. Nour Mohammed Chowdhury and Mohammad Mobarak Hossain. “A Study of a Stellar Model with Kramer’s Opacity and Negligible Abundance of Heavy Elements.” Applied and Computational Mathematics. Vol-1, Issue-2. 1000103(2012).
  7. Zahidul Islam, Mohammad Mobarak Hossain and Md. Abu Naim Sheikh: “Exact Travelling wave Solutions to Benney-Luke Equation”, GANIT J. Bangladesh Math. Soc. (ISSN 1606-3694) 37 (2017) 1-14
  8. Zahidul Islam, Mohammad Mobarak Hossain and Md. Abu Naim Sheikh: “Modified Rational Exponential Method for Exact Traveling Wave Solutions of Nonlinear Evolution Equations” Bangladesh Journal of Physics, (On Press for Publication).

Supervision List:

  1. A Study on Differential Equation with its Applications in Electric Circuit System, Md. Kaysar Alam Emon, 2017
  2. A Study on The Motion of a Particle in One Dimension,
  3.  Md. Ibrahim Khalil, August-2018

  4. Exact Traveling Wave Solution of the (2+1)-Dimensional Generalized Kadomtsev-Petviashvili (BKP) Equation, Milon Ahmmed & Mohammad Ariful Islam, October 2019
  5. Exact Traveling Wave Solution of The Regularized Long-Wave(RLW) Equation, Mithun Chandra & Happy Akter, August-2020

Quick Contact:

  • Contact Number: 01717223713
  • Email: mobarak@hamdarduniversity.edu.bd
  • Employee ID: 110004
  • Joining Date: October 03, 2012